# SDR DALA2025050503445

- Difficulty date: April 30, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 78,578 hours, 32,129 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0941692) THIS WORK CARD INSTALLS A NEW SHIM BETWEEN THE RIGHT SIDE OF STA 727 FRAME INNER CHORD AND S-18A WEB. AD 2023-06-15 REQUIRES INSPECTING THE STA 727 FRAME INNER CHORD AT STRINGER S-18A FOR EXISTING REPAIRS, INSPECTING THE AREA FOR CRACKING, AND PERFORMING APPLICABLE ON CONDITION ACTIONS PER BOEING SERVICE BULLETIN 737-53A1402 REVISION 01. COMPLIED WITH TASK CARD 5311-01251-02B FORECAST NUMBER 38-0553-5-0156 AD RELATED/RII ON RIGHT HAND STA 727 FRAME INNER CHRD, 737 REPAIR.
